# SDR SIMA200733910

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Dirty
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN THRUST LEVERS PUSHED FWD, SMOKE FILLED COCKPIT AND WHEN THRUST LEVERS PULLED BACK SMOKE STARTED TO DISSIPATE.   AIRCRAFT RETURNED TO SERVICE. CLEANED EXHAUST NOZZLE NR 1.  OPERATIONAL CHECK  GOOD IAW EMB 145 AMM 36-10-00 AIRCRAFT RETURNED TO SERVICE
